# SDR C2XA96BT015

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 2611 · Smoke Detection
- Part: Selector Switch
- Part number: A300B09606031B
- Condition: Dirty
- Location: Lt Equip Pnl
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR - INBOUND TO EWR FLIGHT 3549 CREW REPORTED AFT SMOKE LIGHT ILLUMINATED ON CAP WITH AFT CARGO LIGHT ON FLIGHT ATTENDANTS PANEL.  NO SMOKE OR FIRE PRESENT.  ALSO NOTED, PULLED LAV FLUSH MOTOR AND CVR CIRCUIT BREAKER FOLLOWING AFT SMOKE LIGHT IN FLIGHT.  CLEANED ROTARY TEST SWITCH ON CAPTAINS MAINTENANCE PANEL AND OPS CHECKED GOOD IAW 26-15-00 OPT 10020-002 AND 26-15-00 OPT 10030-002 ALSO, RESET BREAKERS THAT WERE PULLED OPS CHECKED GOOD.  (M)
